MathSciNet Relay Station
MathSciNet bibliographic data
MR2249135 47D06 (46L55 47A55 47N50 81S25)
Amosov, G. G.; Baranov, A. D. On the dilation of contractive cocycles and cocycle perturbations of the translation group on the line. II. (Russian) Mat. Zametki 79 (2006), no. 5, 779--780; translation in Math. Notes 79 (2006), no. 5-6, 719–720
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement